Functions which are definable by a certain system of differential equations
Differencialʹnye uravneniâ, Tome 5 (1969) no. 2, pp. 379-381
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_2_a16,
author = {N. A. Lukashevich},
title = {Functions which are definable by a certain system of differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {379--381},
year = {1969},
volume = {5},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_2_a16/}
}
N. A. Lukashevich. Functions which are definable by a certain system of differential equations. Differencialʹnye uravneniâ, Tome 5 (1969) no. 2, pp. 379-381. http://geodesic.mathdoc.fr/item/DE_1969_5_2_a16/